Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report



Bleomycin-induced flagellate dermatitis

Melvi Albert, Deepthi Puzhakkal, Dhanya T H, Devi K.


Abstract

Bleomycin is a glycopeptide antitumor antibiotic used in chemotherapy for Hodgkin’s lymphoma, germ cell tumors, and squamous cell cancer. Flagellate dermatitis is a rare, but specific adverse reaction induced by bleomycin. We report a case of a 26-year-old Indian female who presented with this typical whip-like rash following the first dose of chemotherapy with bleomycin, etoposide, cisplatin regime for dysgerminoma ovary. She was treated with antihistamines and corticosteroids which relieved the symptoms, but hyperpigmentation is persisting. We report this case to make the prescribers aware of this reaction.

Key words: Bleomycin; Adverse Cutaneous Reaction; Flagellate Dermatitis






Full-text options


Share this Article



Online Article Submission
• ejmanager.com







eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.